It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-16-2008, 04:53 AM   #1
Newbie
(female)
 
Join Date: May 2008
Location: Oregon
Posts: 2
oregonsweetie HB User
Exclamation Feeling pregnant...PARANOID...HELP!!!

I have been a crazy, paranoid wreck for the past few days worrying about this, so any hepful advice or thoughts anyone could give me is greatly appreciated!

I have not been on birth control for the past 8 months. I started my last period on April 24. I had sex on about day 3 or 4 of my period (it was the night of April 27). The guy wore a condom and also pulled out. As far as I know, I am pretty sure that the condom did not break and it did seem as though he pulled out, although I guess you can never been 100% sure.

On May 5, I started to take my birth control (Loestrin 1.5/30). I took this same birth control back in October 07, but it did not have the negative side effects that it had on me for the week I was on it this month! I became bloated, gained a little weight, nausea, diarrhea, fatigue, depression, low motivation to do anything...all within the first week. At first I thought I might be pregnant, but then I began to read forums from other women online who were on the same bc pill (Loestrin) and many had experienced the same symptoms I have and really felt like they were pregnant. I stopped taking Loestrin on the morning of May 14. However, the past couple of days, I have still felt bloated and sick at times. My energy still seems very low. Maybe it takes awhile for the side effects to wear off...I'm not sure...

I took a home pregnancy test on May 14 as well. It came out negative. However, I realize I may have tested too early, thus receiving an inaccurate result. I have read that the most accurate result will come if you take the hpt approx one week after your missed period. My period would normally start around May 21-22, but who knows if I will even get it now since I was on that pill from hell for a week!!!

Basically, I am feeling VERY paranoid, and feel as though I may be pregnant. Hopefully it is just the leftover side effects from Loestrin 30, in addition to myh paranoia and stress, that are making me feel pregnant.

ANY THOUGHTS, ANYONE??!!! I really hope I am not prengnat

 
Sponsors Lightbulb
   
Old 05-16-2008, 06:15 AM   #2
Junior Member
(female)
 
Join Date: May 2008
Location: Suffolk, England
Posts: 32
smokey22 HB User
Re: Feeling pregnant...PARANOID...HELP!!!

Hi Oregonsweetie, i really don't think it sounds possible for you to be pregnant so don't be freaking out just yet!! If he wore a condom and pulled out it is unlikely! I'm not even sure you can get pregnant whilst having a period?? I think they say you ovulate around 2 weeks (ish) after the start of your period, so that makes it even less likely! Try and stay calm until your period comes, stress itself may delay it. Hope everything turns out ok for you

 
Old 05-16-2008, 09:26 AM   #3
Senior Veteran
(female)
 
Join Date: Apr 2005
Location: Ohio!
Posts: 691
Longview HB User
Re: Feeling pregnant...PARANOID...HELP!!!

It sounds to me these side effects are from the pill. Why exactly did you start the pill on may 5th? When starting a pill you are suppose to start the pack the first day of your period or the sunday after you start. Im afraid by starting the pill the way you did and then stopping suddenly in the middle of the pack your period might get messed up. And that sure wont help you if you think your pg. Sometimes stopping and starting a pill again will not always have the same effects it did the first time you were on it. In this case, i feel that is what is happening to you. In my opinion if you were feeling all these signs and you WERE pregnant you would definitely know by now, so i personally think in that area you are safe. At this point I would stay off the pill for good until you start to feel better and then possibly you could go on it again if you choose to. I would also test again just to be sure at the end of the month, or at least when you expect your period. But be aware your either gonna have an early period and a late one from the way you took your pill i would suspect. Good luck :-)
__________________
It never hurts to smile :-D

 
Old 05-16-2008, 11:04 AM   #4
Newbie
(female)
 
Join Date: May 2008
Location: Oregon
Posts: 2
oregonsweetie HB User
Re: Feeling pregnant...PARANOID...HELP!!!

Thank you. Yes, I realized that I started the pill on the wrong date. I forgot to take it on the Sunday right after my period (I am horrible about that). I didn't know it would have a negative effect on me though. I think I am also so paranoid, that I have maybe stressed myself into thinking I am pregnant...who knows. I will just breath a sigh of relief when it is over and I hopefully find out that I am NOT pregnant!!! Thanks again...

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (52), Kszan (41), Titchou (35), twohands (23), Seraph (16), solofelix (15), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!